# SDR WX0A2022092674260

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 13,801 hours, 7,033 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 864852
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING EPSU SYSTEM TEST, FOUND FOLLOWING EPSUS FLAGGING. 10WL, 11WL, 12WL. / REMOVED AND REPLACED BATTERIES OF EPSUS ON 10WL, 11WL, 12WL W/REF TO AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A"
